How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dr abid Your Own Question
dr abid
dr abid, Board Certified Physician
Category: Neurology
Satisfied Customers: 5983
Experience:  I have ten years of experience to handle patients in different fields including Neurology.
16766337
Type Your Neurology Question Here...
dr abid is online now
A new question is answered every 9 seconds

Can twitching be a side effect of certain medications?

Customer Question

Can twitching be a side effect of certain medications?
Submitted: 1 year ago.
Category: Neurology
Expert:  dr abid replied 1 year ago.

Hi there ...

Thank you for the question ...

Twitching can be because of many medications like Diuretics , sleeping medications , anti depressants .

So yes to your questions .

Regards .

Please leave positive feedback for me .

Thanks .

Expert:  dr abid replied 1 year ago.

Are you there ...

Customer: replied 1 year ago.
Thank you for your answer, although I wasn't really asking...I was clicking on options and the question was asked for me automatically
Sorry for that, still I'm happy to rate your answer
Customer: replied 1 year ago.
Not sure if rating doesn't mean I have to pay for it though...
Expert:  dr abid replied 1 year ago.

Just click good from side bar .

Regards .

Related Neurology Questions